On the Asymptotic Behavior of the Remainder of a Dirichlet Series Absolutely Convergent in a Half-Plane
Abstract
For a Dirichlet series ∑∞n=1anexp{sλn} with nonnegative exponents and zero abscissa of absolute convergence, we study the asymptotic behavior of the remainder ∑∞k=n|ak|exp{δλk} , δ < 0, as n → ∞.Downloads
Published
25.03.2003
Issue
Section
Research articles
How to Cite
Mikityuk, L. Ya., and M. M. Sheremeta. “On the Asymptotic Behavior of the Remainder of a Dirichlet Series Absolutely Convergent in a Half-Plane”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 3, Mar. 2003, pp. 379-88, https://umj.imath.kiev.ua/index.php/umj/article/view/3912.